# SDR REXA2012041200423

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 17,994 hours, 15,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE CHAFED IN 3 LOCATIONS.  OUTBOARD AND CENTER WITHIN ALLOWABLE LIMITS, BUT INBOARD OUT OF LIMITS.  REPAIRED IAW REO 601R-57-52-004.
